Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Topological spectrum of locally compact Cantor minimal systems
HTML articles powered by AMS MathViewer

by Hiroki Matui PDF
Proc. Amer. Math. Soc. 132 (2004), 87-95 Request permission

Abstract:

We show that there exists a locally compact Cantor minimal system whose topological spectrum has a given Hausdorff dimension.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37B05
  • Retrieve articles in all journals with MSC (2000): 37B05
Additional Information
  • Hiroki Matui
  • Affiliation: Department of Mathematics and Informatics, Faculty of Science, Chiba University, Yayoityô 1-33, Inageku, Chiba, 263-8522, Japan
  • Email: matui@math.s.chiba-u.ac.jp
  • Received by editor(s): April 12, 2002
  • Published electronically: August 21, 2003
  • Communicated by: Michael Handel
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 87-95
  • MSC (2000): Primary 37B05
  • DOI: https://doi.org/10.1090/S0002-9939-03-07239-3
  • MathSciNet review: 2021251